# SDR 2001UALA00288

- Difficulty date: March 21, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 42,670 hours, 24,905 cycles
- Engine: Ge CFM56*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4061100901
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LOSS OF THE CAPTAINS INSTRUMENTS. SUPPLEMENTAL DATA UPDATE FOUND THE CAPTAINS DIGITAL AIR DATA COMPUTER (DADC) TO HAVE FAULTS.  REPLACED THE NR 1 DADC AND CONDUCTED AN OPERATIONAL CHECK.
